| Model Number |
VICM5_12.6(-14.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - 4581 - significant reduction of ica, shallowing of ac secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Event or Problem Description
The reporter indicated that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, significant reduction of iridocorneal angles and shallowing of anterior chamber.Medication was administered.This did not resolve the problem.The lens was exchanged for a same model, power but shorter length lens.The problem was resolved.Cause of the event is unknown.